# SDR EPUA201908263001

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N715HE
- Make and model: Cessna 208B
- Aircraft serial: 208B0603
- Aircraft time: 22,520 hours, 48,768 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Potentiometer
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT NOTICED SMOKE IN THE COCKPIT COMING FROM THE MAP LIGHT DIMMING RHEOSTAT.  MAINTENANCE INSPECTED AIRCRAFT AND DEFERRED THE MAP LIGHT ACCORDING TO COMPANY PROCEDURES. POTENTIOMETER PART NUMBER S2619-1 WAS NOTED AS DEFECTIVE COMPONENT.
